# SDR CA101110010

- Difficulty date: November 8, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 62,272 hours
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: 315T32505
- Condition: Failed
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 315T32505
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) LT THRUST REVERSER COWL BAND LATCH FOUND BROKEN AT THE LOWER LATCH POSITION IPC 78-31-05 ITEM 127.
